Alert archive / New Jersey / Areal Flood Warnings in 2017
Areal Flood Warning 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 25, 2017, 3:14 AM EDT for Salem County, New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2017, 3:14 AM EDT (07:14 UTC)
- Expired
- Jul 25, 2017, 9:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Salem County, NJ
The radar
The Dover AFB radar (KDOX), 90 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1156 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.0
The text
As transmitted.
247
WGUS41 KPHI 250714
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
314 AM EDT TUE JUL 25 2017
NJC033-251315-
/O.NEW.KPHI.FA.W.0019.170725T0714Z-170725T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Salem NJ-
314 AM EDT TUE JUL 25 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
West central Salem County in southern New Jersey...
* Until 915 AM EDT Tuesday
* At 310 AM EDT, reporting gauges indicate the Salem River at
Woodstown is approaching flood stage of 13 feet in response to the
heavy rain that had fallen over the area since Sunday night. At
307 AM...the stage was 12.9 ft and rising.
* Some locations that could experience flooding include...
Pennsville, Carneys Point, Salem and Woodstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 3965 7528 3961 7529 3963 7536 3963 7542
3958 7545 3958 7549 3965 7549 3969 7548
$$
JRK1 follow-up statement
309
WGUS81 KPHI 251008
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
608 AM EDT TUE JUL 25 2017
NJC033-251012-
/O.CAN.KPHI.FA.W.0019.000000T0000Z-170725T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Salem NJ-
608 AM EDT TUE JUL 25 2017
...THE FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL SALEM
COUNTY...
After cresting to flood stage of 13 ft late last night, the river
gauge along the Salem River at Woodstown continues to recede as
flood waters have likely spilled downstream into the Delaware River.
Therefore, flooding along the Salem River is no longer expected to
pose a threat to life or property. Please continue to heed any road
closures.
LAT...LON 3965 7528 3961 7529 3963 7536 3963 7542
3958 7545 3958 7549 3965 7549 3969 7548
$$
JRKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 25, 1:49 AM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 25, 1:49 AM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 149 AM EDT Tue Jul 25 2017 .SYNOPSIS... A cold front will move offshore overnight. A broad high pressure system extending from the Great Lakes into eastern Canada will gradually build southeast into our area through Wednesday. As this high slides offshore late Wednesday, a warm front will move through our region on Thursday, followed by another slow moving cold front on Friday. High pressure is expected to make a return this weekend into the beginning of the work week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... The last of the showers and tstms are exiting the SE corner of the forecast area attm. Plenty of low clouds remain across the area and should stay through the morning. Patchy fog will develop in areas where the few breaks in the OVC. Temperatures and dew points running OK overall. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/... Another cloudy day is expected across the forecast area. Easterly flow will keep us cool and highs are expected to remain below normal. Upper 60s to mid 70s across the Poconos and NW New Jersey with upper 70s to mid 80s from about the I-78 corridor and points south. With the boundary exiting the region, much needed drier air will filter in and we should be free of the extra humid conditions we have had lately. Showers may linger through the morning hours but as high pressure build into the region, expect dry conditions through the afternoon. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... One mid-level trough exits the east coast Tuesday night, with a brief zonal flow and some short wave ridging for Wednesday, followed by continued troughiness through the end of the long term period. A frontal system in the Thursday thru Friday time frame features the greatest chance of sensible weather, in terms of increased humidity, and the chance for showers and thunderstorms. This front will slow as it moves offshore, and stall to our south through the weekend into early next week, as waves of low pressure traverse it. All of the available guidance keeps our region dry in the Saturday thru Monday period, but lingering cloudiness is possible, especially south Jersey into Delmarva. In addition, if the guidance slows the southward progress of this feature, this could result in a more pessimistic forecast for the aforementioned area. Showers and thunderstorms with heavy downpours and gusty winds are possible Thursday into Friday. It's still too early to nail down the spatial and temporal details, as the GFS is much more progressive with the front compared to the Euro, so there is low confidence due to the uncertainty. In fact, the GFS event window would be Thursday into Thursday night, with the Euro window is centered on Friday. Nevertheless, effective bulk shear values rise to near 40 knots, while surface-based cape is in excess of 2.0 kJ across portions of the area. In addition, the front slows as it moves trough or area, while Precipitable Water values rise to around 2.0 inches. These indicators point to some potential for strong thunderstorms and heavy rainfall in the Thursday and Friday period, and we have mentioned this in the Hazardous Weather Outlook. Temperature-wise, slightly below normal temperatures on Wednesday rebound to at or slightly above average from Thursday thru Friday. Average to slightly below average temperatures are expected in the post-frontal air mass on Saturday, with a moderation to near normal in the Sunday thru Monday time frame. In fact, Thursday and Friday are shaping up to be the warmest days, with temperatures well into the 80s to near 90. The only exception may be closer to the coast, where a prolonged onshore flow may develop over the weekend into early next week, keeping temperatures cooler. Finally, depending on the extent of the aforementioned onshore flow, astronomical tides are much lower over the weekend into early next week as we move away from the new moon. This should limit the potential for coastal flooding. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Overnight...Mostly IFR or low end MVFR CIGS overnight. Much of the showers have moves E/SE of the taf sites. Fog could develop if there are breaks in the OVC. Slow improvement Tue morning. Light E/SE winds overnight. Tuesday...MVFR/IFR conditions will prevail through much of the TAF period. Guidance shows that some clearing to VFR may occur by early afternoon but confidence is low that things will clear out that quickly. Easterly flow will remain at the terminals with winds around 10 knots or less. OUTLOOK.... There is some potential for MVFR in low clouds associated with a frontal system from Thursday into Friday. This potential may linger into Saturday in ACY and MIV as the southward progression of the front slows. In addition, any showers or thunderstorms during this time frame may briefly reduce ceilings and visibility's to IFR. Otherwise, VFR for the remainder of the period. && .MARINE... Most of the showers and tstms have moved away from the waters, except for Delaware / SE NJ where showers and tstms will be around for a few more hours. SW winds over the srn waters and E/NE elsewhere. OUTLOOK... Wednesday through Saturday...A Small Craft advisory may be needed on Thursday and Friday. RIP CURRENTS... A low risk of rip currents is currently expected for the Delaware and New Jersey beaches on Tuesday. However, an underlying longer period swell may raise the rip current risk to moderate along the New Jersey coast. && .TIDES/COASTAL FLOODING... Coastal Flooding Advisory lowered. Minor tidal flooding much like Sunday evening occurred along the coastal areas. && .EQUIPMENT... Dew point readings at KDOV continue to measure too high compared to surrounding locations and should be treated as unrepresentative of the area. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Franck Near Term...PO Short Term...Meola Long Term...Franck Aviation...PO/Meola/Franck/ Marine...PO/Meola/Franck/99 Tides/Coastal Flooding...PO Equipment...
Hazardous weather outlook, Jul 25, 1:51 AM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 151 AM EDT Tue Jul 25 2017 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-260600- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 151 AM EDT Tue Jul 25 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A slow moving cold front has the potential to produce thunderstorms with gusty winds and locally heavy rainfall on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-260600- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 151 AM EDT Tue Jul 25 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A slow moving cold front has the potential to produce thunderstorms with gusty winds and locally heavy rainfall on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-260600- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 151 AM EDT Tue Jul 25 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 24, 11:30 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 PM EDT MON JUL 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLOOD 4 E UPPER DEERFIELD TWP 39.48N 75.13W
07/24/2017 CUMBERLAND NJ 911 CALL CENTER
PORTIONS OF SILVER LAKE ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER PHI1701195
FRANCKSpecial weather statement, Jul 24, 11:30 PM EDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1130 PM EDT MON JUL 24 2017
DEZ002>004-MDZ015-019-020-NJZ016-021>025-250415-
Inland Sussex-Kent-Delaware Beaches-Queen
Anne's-Talbot-Caroline-Coastal
Atlantic-Salem-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape
May-
1130 PM EDT MON JUL 24 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSSEX...
KENT...NORTHEASTERN TALBOT...SOUTHEASTERN QUEEN ANNE'S...CAROLINE...
SOUTHERN ATLANTIC...CUMBERLAND...SOUTHEASTERN SALEM AND CAPE MAY
COUNTIES...
At 1128 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Vineland to Laurel Lake to near
Bowers to Cordova. Movement was southeast at 30 mph.
These storms will be near...
Cumberland, Milford, Laurel Lake, Big Stone Beach, Port Norris,
Bivalve, Dividing Creek and South Vineland around 1135 PM EDT.
Bricksboro, Port Elizabeth, Mauricetown and Leesburg around 1140
PM EDT.
Dorothy around 1145 PM EDT.
Estell Manor, Belleplain Forest, Eldora and Mays Landing around
1150 PM EDT.
Smithville around 1155 PM EDT.
Woodbine, English Creek, Dennisville, Goshen and Andrewsville
around 1200 AM EDT.
Corbin City around 1205 AM EDT.
Ocean City, Somers Point, Northfield, Seaville, Beesleys Point,
Marmora and Cape Henlopen State Park around 1210 AM EDT.
Other locations impacted by these storms include Erma, Rodney
Village, Wyoming, Greenwood, Kent Acres, Magnolia, Riverview, West
Wildwood, Whitesboro-Burleigh and Linwood.
These storms will contain gusty winds up to 40 mph, torrential
downpours and occasional cloud to ground lightning.
Heavy rainfall will lead to ponding of water on roadways and poor
visibility at times this afternoon.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms were once severe and may re-intensify, in far
southeastern New Jersey and southern Delaware so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
LAT...LON 3879 7606 3895 7608 3920 7548 3951 7506
3943 7446 3940 7449 3939 7444 3939 7440
3942 7442 3941 7435 3930 7454 3933 7468
3927 7459 3929 7455 3899 7479 3893 7496
3878 7513 3880 7509 3870 7508
TIME...MOT...LOC 0328Z 296DEG 26KT 3944 7495 3934 7506 3902 7539 3887
7597
JRKSpecial weather statement, Jul 25, 12:16 AM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1216 AM EDT TUE JUL 25 2017
DEZ002>004-MDZ020-NJZ023-024-250500-
Inland Sussex-Kent-Delaware Beaches-Caroline-Atlantic Coastal Cape
May-Cape May-
1216 AM EDT TUE JUL 25 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX...SOUTHERN
KENT...EASTERN TALBOT...SOUTHERN CAROLINE AND SOUTHWESTERN CAPE MAY
COUNTIES...
At 1216 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Green Creek to near Milford to near
Agner. Movement was east at 30 mph.
These storms will be near...
Cape May, West Cape May, Rio Grande and Green Creek around 1220 AM
EDT.
Cape May Court House around 1225 AM EDT.
North Wildwood and Stone Harbor around 1230 AM EDT.
Milton around 1235 AM EDT.
Bridgeville around 1240 AM EDT.
Seaford and Lewes around 1245 AM EDT.
Laurel around 1250 AM EDT.
Cape Henlopen State Park around 1255 AM EDT.
Other locations impacted by these storms include Erma,
Whitesboro-Burleigh, Blades, Frederica, Greenwood, Long Neck, Bethel,
Farmington, West Wildwood and Houston.
These storms will contain gusty winds up to 40 mph, torrential
downpours and occasional cloud to ground lightning.
Heavy rainfall will lead to ponding of water on roadways and poor
visibility at times this afternoon.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3865 7571 3871 7584 3868 7593 3876 7599
3903 7551 3904 7536 3891 7531 3878 7512
3897 7494 3905 7492 3905 7476 3879 7509
3864 7513 3862 7508 3866 7507 3861 7506
3859 7521 3857 7506 3850 7570
TIME...MOT...LOC 0416Z 288DEG 25KT 3905 7490 3887 7544 3873 7583
JRKLocal storm report, Jul 25, 1:03 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
103 AM EDT TUE JUL 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN MALAGA 39.57N 75.05W
07/25/2017 M2.75 INCH GLOUCESTER NJ TRAINED SPOTTER
RAINFALL TOTAL FROM MONDAY EVENING STORMS. 6.15 INCHES
SINCE SUNDAY.
&&
EVENT NUMBER PHI1701196
JRKSpecial weather statement, Jul 25, 1:15 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
115 AM EDT TUE JUL 25 2017
DEZ003-004-250600-
Inland Sussex-Delaware Beaches-
115 AM EDT TUE JUL 25 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
At 114 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Milton to near Gumboro to near
Hebron. Movement was east at 30 mph.
These storms will be near...
Milton and Gumboro around 120 AM EDT.
Millsboro around 125 AM EDT.
Dagsboro around 130 AM EDT.
Selbyville and Henlopen Acres around 135 AM EDT.
Millville around 145 AM EDT.
Other locations impacted by these storms include Dewey Beach, Ocean
View, Blades, Long Neck, Bethel, South Bethany and Frankford.
These storms will contain gusty winds up to 40 mph, torrential
downpours and occasional cloud to ground lightning.
Heavy rainfall will lead to ponding of water on roadways and poor
visibility at times this afternoon.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms were once severe and may re-intensify, in far
southeastern Delaware so be certain to monitor local radio stations
and available television stations for additional information and
possible warnings from the National Weather Service.
LAT...LON 3846 7569 3862 7567 3870 7545 3883 7536
3874 7508 3868 7507 3867 7507 3869 7508
3869 7514 3864 7513 3862 7508 3866 7507
3861 7506 3862 7510 3859 7521 3857 7518
3857 7510 3860 7506 3845 7505
TIME...MOT...LOC 0514Z 281DEG 27KT 3874 7525 3855 7540 3844 7566
JRKLocal storm report, Jul 25, 1:37 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 AM EDT TUE JUL 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
07/25/2017 M40 MPH ANZ431 DE NOS PLATFORM
1225 AM MARINE TSTM WIND LEWES NOS BUOY 38.78N 75.12W
07/25/2017 M44 MPH ANZ431 DE NOS PLATFORM
1225 AM MARINE TSTM WIND 1 NW LEWES BEACH 38.79N 75.16W
07/25/2017 M40 MPH ANZ431 DE WEATHERFLOW
1251 AM MARINE TSTM WIND 1 SE DEWEY BEACH 38.69N 75.06W
07/25/2017 M45 MPH ANZ455 DE WEATHERFLOW
&&
EVENT NUMBER PHI1701197
EVENT NUMBER PHI1701198
EVENT NUMBER PHI1701199
EVENT NUMBER PHI1701200
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:22 PM EDT | Special Weather Statement | PHI | Burlington, Mercer | 38 min |
| Jul 24, 8:28 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 24, 8:59 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 2 hr |
| Jul 24, 9:01 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 59 min |
| Jul 24, 9:06 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 114 min |
| Jul 24, 10:01 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 119 min |
| Jul 24, 10:20 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 24, 10:38 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Salem | 52 min |
| Jul 24, 10:58 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 24, 11:30 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 45 min |
| Jul 24, 11:47 PM EDT | Special Marine Warning | PHI | 118 min | |
| Jul 25, 12:40 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 25, 1:40 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 25, 3:25 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 11 hr |
Nearby
Areal Flood Warnings in New Jersey, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.